MAUDE Adverse Event Report: ARGON MEDICAL DEVICES NEONATAL PROCEDURE TRAY

ARGON MEDICAL DEVICES NEONATAL PROCEDURE TRAY
Model Number 384835
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.Without such evidence, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
We have had 3 failures this year - tubing not saved.All have been near the female end where the clave attaches.They were all long duration situations - at least weeks and i assumed were related to repetitive motion in that area since the rest of the extension is secured in a loop to protect the line from being pulled on accidentally.At least one failure had a clabsi event associated with it.Because of the motion issue with mechanical stress, i honestly didn't think there was a "problem" with the product.Extension sets changed.Picc left in place.One clabsi treated.No customer claim of set failure as the cause.

Brand Name
NEONATAL PROCEDURE TRAY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10591821
Report Number1625425-2020-00530
Device Sequence Number2940771
Product Code OWL
UDI-Device Identifier00886333210091
UDI-Public00886333210091
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384835
Device Catalogue Number384835
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;